RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 5, Pages 790–793 (Mi mz653)  

Brief Communications

Elliptic Operators with Singular Coefficients

M. I. Neiman-Zade

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm653

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 721–723

Bibliographic databases:

Received: 09.10.2001

Citation: M. I. Neiman-Zade, “Elliptic Operators with Singular Coefficients”, Mat. Zametki, 71:5 (2002), 790–793; Math. Notes, 71:5 (2002), 721–723

Citation in format AMSBIB
\Bibitem{Nei02}
\by M.~I.~Neiman-Zade
\paper Elliptic Operators with Singular Coefficients
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 790--793
\mathnet{http://mi.mathnet.ru/mz653}
\crossref{https://doi.org/10.4213/mzm653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936844}
\zmath{https://zbmath.org/?q=an:1163.35355}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 721--723
\crossref{https://doi.org/10.1023/A:1015852308381}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513937}


Linking options:
  • http://mi.mathnet.ru/eng/mz653
  • https://doi.org/10.4213/mzm653
  • http://mi.mathnet.ru/eng/mz/v71/i5/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:107
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020